Centre de diffusion de revues académiques mathématiques


Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Gustavo Ponce
Local existence theory for the generalized Schrödinger equation
Journées équations aux dérivées partielles (1997), Exp. No. 14, 11 p., doi: 10.5802/jedp.525
Article PDF | Analyses Zbl 01808672


[AbHa] Ablowitz, M. J., and Haberman, R., Nonlinear evolution equations in two and three dimensions, Phys. Rev. Lett. 35 (1975), 1185-1188.  MR 55 #896
[CaVa] Calderón, A. P., and Vaillancourt, R., A class of bounded pseudodifferential operators, Proc. Nat. Acad. Sci. USA. 69 (1972), 1185-1187.  MR 45 #7532 |  Zbl 0244.35074
[Cz] Cazenave, T., An introduction to nonlinear Schrödinger equations, Textos de Métodos Matemáticos 22, Universidade Federal do Rio de Janeiro.
[Ch1] Chihara, H., Local existence for semilinear Schrödinger equations, Math. Japonica 42 (1995), 35-52.  MR 96d:35128 |  Zbl 0834.35118
[Ch2] Chihara, H., The initial value problem for the elliptic-hyperbolic Davey-Stewartson equation, preprint.  Zbl 0947.35036
[CoSa] Constantin, P., and Saut, J. C., Local smoothing properties of dispersive equations, J. Amer. Math. Soc. 1 (1989), 413-446.  MR 89d:35150 |  Zbl 0667.35061
[CrKaSt] Craig, W., Kappeler T., and Strauss, W., Microlocal dispersive smoothing for the Schrödinger equation, Comm. Pure Appl. Math. 48 (1995), 769-860.  MR 96m:35057 |  Zbl 0856.35106
[DaSe] Davey, A., and Stewartson, K., On three dimensional packets of surface waves, Proc. R. Soc. A 338 (1974), 101-110.  MR 50 #1620 |  Zbl 0282.76008
[Do1] Doi, S., On the Cauchy problem for Schrödinger type equations and the regularity of the solutions, J. Math. Kyoto Univ. 34 (1994), 319-328. Article |  MR 95g:35190 |  Zbl 0807.35026
[Do2] Doi, S., Remarks on the Cauchy problem for Schrödinger type equations, Comm. P.D.E. 21 (1996), 163-178.  MR 96m:35058 |  Zbl 0853.35025
[GhSa] Ghidaglia, J. M., and Saut, J. C., On the initial value problem for the Davey-Stewartson systems, Nonlinearity 3 (1990), 475-506.  MR 91h:35299 |  Zbl 0727.35111
[Hy1] Hayashi, N., Global existence of small analytic solutions to nonlinear Schrödinger equations, Duke Math. J 62 (1991), 575-592. Article |  MR 92f:35127
[Hy2] Hayashi, N., Local existence in time of solutions to the elliptic-hyperbolic Davey-Stewartson system without smallness condition on the data, preprint.  Zbl 0907.35120
[HyOz] Hayashi, N., and Ozawa, T., Remarks on nonlinear Schrödinger equations in one space dimension, Diff. Integral Eqs 2 (1994), 453-461.  MR 94j:35165 |  Zbl 0803.35137
[HySa] Hayashi, N., and Saut, J.-C., Global existence of small solutions to the Davey-Stewartson and the Ishimori systems, Diff. Integral Eqs 8 (1995), 1657-1675.  MR 96k:35167 |  Zbl 0827.35120
[Is] Ishimori, Y., Multi vortex solutions of a two dimensional nonlinear wave equation, Progr. Theor. Phys 72 (1984), 33-37.  MR 86c:35139 |  Zbl 1074.35573
[Kt] Kato, T., Quasilinear evolution equation, with applications to partial differential equations, Lecture Notes in Math. 448, 27-50, Springer-Verlag 1975.  MR 53 #11252 |  Zbl 0315.35077
[KePoVe1] Kenig, C. E., Ponce, G., and Vega, L., Small solutions to nonlinear Schrödinger equations, Annales de l'I.H.P. 10 (1993), 255-288. Numdam |  MR 94h:35238 |  Zbl 0786.35121
[KePoVe2] Kenig, C. E., Ponce, G., and Vega, L., On the smoothing of some dispersive hyperbolic systems, preprint.  Zbl 0887.35027
[KePoVe3] Kenig, C. E., Ponce, G., and Vega, L., On the Cauchy problem for linear Schrödinger systems with variable coefficient lower order terms, preprint.  Zbl 0908.35026
[LiPo] Linares, F., and Ponce, G., On the Davey-Stewartson systems, Annales de l'I.H.P. Analyse non linéaire 10 (1993), 523-548. Numdam |  MR 94m:35285 |  Zbl 0807.35136
[Mi] Mizohata, S., On the Cauchy problem, Notes and Reports in Math. in Science and Engineering, Science Press & Academic Press 3 (1985).  MR 89a:35007 |  Zbl 0616.35002
[SiTa] Simon, J., and Taflin, E., Wave operators and analytic solutions for systems of nonlinear Klein-Gordon equations and of non-linear Schrödinger equations, Comm. Math. Phys. 99 (1985), 541-562. Article |  MR 86j:35147 |  Zbl 0615.47034
[Sj] Sjölin, P., Regularity of solutions to the Schrödinger equations, Duke Math. J. 55 (1987), 699-715. Article |  Zbl 0631.42010
[So] Souyer, A., The Cauchy problem for the Ishimori equations, J. Funct. Anal. 105 (1992), 233-255.  MR 93h:82034 |  Zbl 0763.35077
[Tk] Takeuchi, J., Le problème de Cauchy pour certaines équations aux dérivées partielles du type de Schrödinger, VIII ; symétrisations indépendendantes du temps, C. R. Acad. Sci. Paris t315, Série 1 (1992), 1055-1058.  MR 94a:35031 |  Zbl 0768.35066
[Ve] Vega, L., The Schrödinger equation : pointwise convergence to the initial date, Proc. Amer. Math. Soc. 102 (1988), 874-878.  MR 89d:35046 |  Zbl 0654.42014
[ZaSc] Zakharov, V. E., and Schulman, E. I., Degenerated dispersion laws, motion invariant and kinetic equations, Physica 1D (1980), 185-250.  MR 81j:35077
Copyright Cellule MathDoc 2019 | Crédit | Plan du site